# SDR WVER2013071651102

- Difficulty date: July 16, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 26,044 hours, 17,877 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 280-295 S3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L CRACKED AT FWD END BETWEEN FS 280 - 295.   REPAIRED STRINGER IAW REO 670-53-493, REV C. MAJOR REPAIR.
